# SDR SWAA2022080237143

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 35,788 hours, 21,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY AT LOCATIONS M1675; M1669; M1673 EMERGENCY LIGHT BATTERIES FAILED CAPACITY AT LOCATIONS M1675 M1669 M1673 / [01] REMOVED AND REPLACED EMERGENCY BATTERIE POWER SUPPLY?S AT LOCATIONS M1675; M1669; AND M1673 PER AMM 33-51-06
